# SDR ASAA2014102009442

- Difficulty date: October 20, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 635 hours, 192 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI, BLUE MAINTENANCE LIGHT CAME ON FOR APU.  ACFT GROUNDED. TROUBLESHOOT APU AND FOUND NO BLUE MAINTENANCE LIGHT ON.  STARTED APU AND CHECKED OIL.  OPS CHECKED GOOD.
